# SDR A6WA202110087896

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 43,981 hours, 41,587 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: None
- Condition: None
- Component: Mlg Tires, NA
- Component part number: 299K631
- Stage of operation: TX
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BOTH RIGHT MAIN LANDING GEAR TIRES WERE FLAT TAXING INTO GATE.   ***AIRCRAFT REMOVED FROM SERVICE***  REF 343164/3, 343164/4, 343165/1, 343165/2, FOR THE CORRECTIVE  ACTIONS, REPLACING #3 AND 4 MAIN TIRES
